Nausea

Discussion in 'Duromine Questions and Answers' started by bek34, Jul 23, 2014.

  1. bek34

    bek34 New Member
    Registered

    Joined:
    Jul 14, 2014
    Messages:
    3
    Likes Received:
    2
    I am on 30mg. First 2 days felt fine, one headache and didn't eat much at all. Not on purpose was just busy and forgot. Day 3 I fainted first thing in the morning, think it was from not eating and got out of bed too quickly. So after that I made sure I ate. Since then I have been fine. Some days I feel like it's not working, always feeling hungry. Although I must admit I don't think about chocolate or any other sugar filled foods. The thought of drinking soft drink makes me feel sick. But for about 4 days now I have nausea all day long. Worst is about 730 at night. But I'm kinda over it. I feel like I'm pregnant again. Does this last. I don't know how much longer I can go on with it. I work nights so I feel worst when I'm at work. Have no other side affects. Please help!!
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello, Bek!
    Maybe you just need a smaller dose? 15mg?
    You did right by starting to eat normally. And don't worry you may feel hungry for couple of days until your body adjusts to the pills. It happens that you feel the effect later. As for lack of sleep, try THIS one. Maybe some tips will help. Good luck and let us know how it goes.
     
    #2 Kate, Jul 24, 2014
    Last edited: Nov 30, 2017
Loading...